Management of gastrointestinal adverse effects in immune-based combination therapy for advanced renal carcinoma: when the oncologist meets the gastroenterologist.
Аннотация
The advent of combination immunotherapy has revolutionized the treatment of metastatic renal cell carcinoma (mRCC), leveraging immune checkpoint inhibitors and tyrosine kinase inhibitors to improve survival outcomes. However, these advancements come with a significant challenge: the management of adverse effects, which can impair patients' quality of life and lead to therapy discontinuation. This review explores the prevalence, mechanisms, and management of gastrointestinal (GI) toxicity associated with immunotherapy combinations for mRCC from the gastroenterologist's perspective. Diarrhea, colitis, nausea, and vomiting are the most frequently reported adverse events, often necessitating a multidisciplinary approach for timely diagnosis and intervention to mitigate risks and ensure therapeutic continuity. We highlight the management strategies, ranging from symptomatic treatment and dietary modifications to advanced therapies for severe cases, even discussing the emerging approaches for refractory cases. By integrating oncological and gastroenterological expertise, clinicians can optimize outcomes for patients while minimizing GI-related complications.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.